# SDR ASAA2012083092812

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,940 hours, 6,960 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0679
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 15,695 hours, 6,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000 INTERROGATE THE FMC CDU FOR FAULTS FOUND MAINT MSGS 73-10011 AND 73-20131.  ACFT GROUNDED.  REPLACED NR 1 ENG EEC REF. AMM 73-21-60-000-801-F00 FADEC SYS TEST C/W TASK 73-21-00-700-802-F00 A-E.
